# SDR DALA2016092606858

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FRAME 20 AT FORWARD GALLEY AREA AND + Y 1732, L=0.268", W=0.123", D=0.001".  REPLACED WEB AT FRAME 20 FORWARD GALLEY AREA AND +Y1732 IAW SRM 51-72-11, SRM 51-42-11 AND DWG D53114392.
